# SDR HALA2009041100143

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 23,243 hours, 4,480 cycles
- Engine: Pwa PW4060
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON NR 2 ENG FOUND CONNECTOR TO FUEL FILTER BYPASS SWITCH DAMAGE.  REPLACED CONNECTOR D10994 PER AMM 71-51-00.  FUNCTIONAL TEST GOOD PER AMM 71-00-00.
